# SDR R61A201802020121

- Difficulty date: February 2, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N407YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000370
- Aircraft time: 11,697 hours, 8,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD RT EMERGENCY LIGHT DAMAGED.  R & R THE EMERGENCY LIGHT IAW AMM 33-50-21.
